PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 46(60), pp. 20--24 (1989)
On the quotient $(\Omega,m)$-ringoids
Sin-Min LeeDeptartment of Mathematics and Computer Science, San Jose State University, San Jose, California 95192, U.S.A.
Abstract: Universal algebras considered in this paper are generalizations of rings, distributive lattices, semirings and composite rings. We consider the quotient ring construction of $(\Omega,m)$-ringoid and extend a result of Crombez and Timm about $(n,m)$-rings.
Keywords: ringoid, $m$-semigroups, congruence, integral domain, simple, lattices and composite ring.
Classification (MSC2000): 08A05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts